Redness + Voluma

Narrow 8 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Why has the redness and lump not gone away after 3 injections to dissolve Voluma and Restylane under my eyes and cheeks? (photo)

I have had several injections to dissolve the voluma and restylane but I still have redness and a lump . I stopped antibiotics a day ago and want to... READ MORE

Is it possible to have a reaction to Voluma and Restalyn almost 3 months later? (photo)

Is it possible to have a reaction to voluma and restalyn almost 3 months later? I had this done under my eyes and cheeks. It has been 3 months and now... READ MORE

3 wks post op Voluma filler in nose, my nose is very red with no sign of improvements. Should I have the filler removed? (photo)

I am very concerned that my nose is still very red with no sign of improvement in the last week. should I have the filler removed? If I do, will this... READ MORE

Should you finish the 10 days of antibiotics before getting Voluma dissolved or is it best to do right away?

I am on a 10 day round of antibiotics.I sent additional photos to my doctor who forwarded them to a dermatologist he knows since he hasn't experienced... READ MORE

Is it allergy to filler or numbing cream? How to treat it? (Photo)

I got juvederm voluma 5 days ago .the next day I woke up with red swollen cheeks wz a burning feeling. I talked to my plastic surgeon he prescribed... READ MORE

After voluma injections into my cheeks they turned bright red. Is this normal, or could it be an allergic reaction?

Is it normal for the cheeks injected with Voluma to turn bright red. Could this be an allergic reaction? The redness has subsided now after 2 weeks. READ MORE

Filler in nose?

I have had both a primary and revision rhinoplasty following breaking my nose and have been left with a small lump, some asymmetry and quite deep... READ MORE

Should I try a different filler?

Hello, I have been left with deep alar creases after rhinoplasty and underwent a filler injection with voluma 4 months ago. Sadly I had to have the... READ MORE

No matching results